# SDR CA090813007

- Difficulty date: August 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Doug DC-6A
- Aircraft time: 42,462 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356995
- Condition: Cracked
- Location: Nr2 Eng, Nr2 Cyl
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

IN CRUISE, LEANING OF NR 2 ENG CAUSED BACKFIRING AND A BMEP DROP.  ONCE INVESTIGATED NR 2 CYLINDER ON NR 2 ENG FOUND TO HAVE A CRACKED EXHAUST EAR.
